# SDR SWAA2014060228628

- Difficulty date: May 28, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 37,507 hours, 21,946 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 8TJ146CFA1
- Part serial: YE013251P
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT CRUISE NR 2 ENG OIL QTY WENT TO ZERO.  PRESS & TEMPS STAYED NORMAL.  R & R NR 2 ENG OIL QTY TRANSMITTER IAW MM.
